# SDR ASAA2023072444201

- Difficulty date: July 24, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 3,041 hours, 861 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAV5000962
- Condition: Faulty
- Location: #2 Engine
- Part time: 3,083 hours, 874 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENG 'DRIVE' LIGHT NOT ILLUMINATED WITH #2 ENG SHUT DOWN. GROUNDED - YES. (RESOLVED ON W/O: 1963130 TASKCARD: N/R-00002 ) REPLACED #2 ENGINE IDG. REF AMM 24-11-11. GROUND VERIFICATION SUCCESFUL. CLEAR MEL 24-11-02. REF LP 60716303 FOR IDG OIL AND FILTER CHANGE DEFERRAL. SEAMC SCOTT NOTIFIED. PLACARDS REMOVED.
